American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] M. Ram Murty and Kathleen L. Petersen. A Bombieri-Vinogradov theorem for all number fields. Trans. Amer. Math. Soc. 365 (2013) 4987-5032.
Abstract, references, and article information
View Article: PDF

[2] S. M. Gonek. Finite Euler products and the Riemann hypothesis. Trans. Amer. Math. Soc. 364 (2012) 2157-2191. MR 2869202.
Abstract, references, and article information
View Article: PDF

[3] Kazuhiro Onodera. Generalized log sine integrals and the Mordell-Tornheim zeta values. Trans. Amer. Math. Soc. 363 (2011) 1463-1485. MR 2737273.
Abstract, references, and article information
View Article: PDF

[4] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Minking Eie and Kwang-Wu Chen. A theorem on zeta functions associated with polynomials. Trans. Amer. Math. Soc. 351 (1999) 3217-3228. MR 1443872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Li-Chien Shen. Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$ . Trans. Amer. Math. Soc. 347 (1995) 1391-1399. MR 1257124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. M. Odlyzko and A. Schönhage. Fast algorithms for multiple evaluations of the Riemann zeta function . Trans. Amer. Math. Soc. 309 (1988) 797-809. MR 961614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ian Knowles. On differential equations associated with Euler product expressions . Trans. Amer. Math. Soc. 289 (1985) 545-573. MR 784003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Børge Jessen and Aurel Wintner. Distribution functions and the Riemann zeta function . Trans. Amer. Math. Soc. 38 (1935) 48-88. MR 1501802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. I. Hutchinson. On the roots of the Riemann zeta function . Trans. Amer. Math. Soc. 27 (1925) 49-60. MR 1501297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1